# SDR R61A201702130121

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 19,398 hours, 13,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE LEFT NR 1 EMERGENCY LIGHT STRIP DID NOT LIGHT UP. MAINTENANCE REMOVED AND REPLACED THE LIGHT IAW AMM AND OPS CHECKED GOOD.
